# SDR FDEA202305040806

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-300
- Aircraft serial: 42729
- Aircraft time: 9,725 hours, 4,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000259
- Condition: Dented
- Location: Zone 600
- Part time: 9,725 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, LOWER SURFACE WITH DENT AT 7" FROM LOWER EDGE AND 77"   FROM INBOARD FAIRING FLAP. RH WING, OUTBOARD FLAP, LOWER SKIN WAS REPAIRED IAW B767 SRM 57-53-01-2R REP. 1 FIG.   201 SHEET 1 AND SRM 51-70-17-0G PAR. 4.A.  REV. 85 DEC15/2022
